# SDR AALA20011678

- Difficulty date: August 21, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- System (JASC): 3397 · Light System Wiring
- Part: Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHTING AT ROWS 1 AND 2 INOPERATIVE.  RECONNECTED WIRING HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
